• Previous Article
    Multiplicity of closed characteristics on $ P $-symmetric compact convex hypersurfaces in $ \mathbb{R}^{2n} $
  • DCDS Home
  • This Issue
  • Next Article
    A quantum approach to Keller-Segel dynamics via a dissipative nonlinear Schrödinger equation
June  2021, 41(6): 2619-2633. doi: 10.3934/dcds.2020377

Second order estimates for complex Hessian equations on Hermitian manifolds

1. 

School of Mathematics, Tianjin University, Tianjin 300354, China

2. 

Hua Loo-Keng Center for Mathematical Sciences, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, China

* Corresponding author: Chang Li

Received  April 2020 Revised  September 2020 Published  June 2021 Early access  November 2020

We derive second order estimates for $ \chi $-plurisubharmonic solutions of complex Hessian equations with right hand side depending on the gradient on compact Hermitian manifolds.

Citation: Weisong Dong, Chang Li. Second order estimates for complex Hessian equations on Hermitian manifolds. Discrete and Continuous Dynamical Systems, 2021, 41 (6) : 2619-2633. doi: 10.3934/dcds.2020377
References:
[1]

S. Y. Cheng and S. T. Yau, On the existence of a complete Kähler metric on noncompact complex manifolds and the regularity of Fefferman's equation, Comm. Pure Appl. Math., 33 (1980), 507-544.  doi: 10.1002/cpa.3160330404.

[2]

J. C. ChuL. D. Huang and X. H. Zhu, The Fu-Yau equation in higher dimensions, Peking Math. J., 2 (2019), 71-97.  doi: 10.1007/s42543-019-00016-z.

[3]

J. C. ChuL. D. Huang and X. H. Zhu, The Fu-Yau equation on compact astheno-Kähler manifolds, Adv. Math., 346 (2019), 908-945.  doi: 10.1016/j.aim.2019.02.006.

[4]

J. C. Chu, L. D. Huang and X. H. Zhu, The 2-nd Hessian type equation on almost Hermitian manifolds, preprint, arXiv: 1707.04072.

[5]

J. C. ChuV. Tosatti and B. Weinkove, The Monge-Ampère equation for non-integrable almost complex structures, J. Eur. Math. Soc., 21 (2019), 1949-1984.  doi: 10.4171/JEMS/878.

[6]

S. Dinew and S. Kołodziej, Liouville and Calabi-Yau type theorems for complex Hessian equations, Amer. J. Math., 139 (2017), 403-415.  doi: 10.1353/ajm.2017.0009.

[7]

A. FinoY. Y. LiS. Salamon and L. Vezzoni, The Calabi-Yau equation on 4-manifolds over 2-tori, Trans. Amer. Math. Soc., 365 (2013), 1551-1575.  doi: 10.1090/S0002-9947-2012-05692-3.

[8]

J. X. Fu and S. T. Yau, The theory of superstring with flux on non-Kähler manifolds and the complex Monge-Ampère equation, J. Differential Geom., 78 (2008), 369-428.  doi: 10.4310/jdg/1207834550.

[9]

B. Guan and H. M. Jiao, Second order estimates for Hessian type fully nonlinear elliptic equations on Riemannian manifolds, Calc. Var. Partial Differential Equations, 54 (2015), 2693-2712.  doi: 10.1007/s00526-015-0880-8.

[10]

P. F. GuanC. Y. Ren and Z. Z. Wang, Global $C^2$-estimates for convex solutions of curvature equations, Comm. Pure Appl. Math., 68 (2015), 1287-1325.  doi: 10.1002/cpa.21528.

[11]

Z. L. HouX. N. Ma and D. M. Wu, A second order estimate for complex Hessian equations on a compact Kähler manifold, Math. Res. Lett., 17 (2010), 547-561.  doi: 10.4310/MRL.2010.v17.n3.a12.

[12]

R. Kobayashi, Kähler-Einstein metric on an open algebraic manifold, Osaka J. Math., 21 (1984), 399-418. 

[13]

C. Li and L. M. Shen, The complex Hessian equations with gradient terms on Hermitian manifolds, J. Differential Equations, 269 (2020), 6293-6310.  doi: 10.1016/j.jde.2020.04.037.

[14]

Y. Y. Li, Some existence results of fully nonlinear elliptic equations of Monge-Ampere type, Comm. Pure Appl. Math., 43 (1990), 233-271.  doi: 10.1002/cpa.3160430204.

[15]

D. H. PhongS. Picard and X. W. Zhang, A second order estimate for general complex Hessian equations, Anal. PDE, 9 (2016), 1693-1709.  doi: 10.2140/apde.2016.9.1693.

[16]

D. H. Phong, S. Picard and X. W. Zhang, Fu-Yau Hessian equations, preprint, arXiv: 1801.09842.

[17]

J. Song and B. Weinkove, On the convergence and singularities of the J-flow with applications to the Mabuchi energy, Comm. Pure Appl. Math., 61 (2008), 210-229.  doi: 10.1002/cpa.20182.

[18]

G. Székelyhidi, Fully non-linear elliptic equations on compact Hermitian manifolds, J. Differential Geom., 109 (2018), 337-378.  doi: 10.4310/jdg/1527040875.

[19]

G. Tian, On the existence of solutions of a class of Monge-Ampère equations, Acta Math. Sinica (N.S.), 4 (1988), 250-265.  doi: 10.1007/BF02560581.

[20]

G. Tian and S. T. Yau, Complete Kähler manifolds with zero Ricci curvature. Ⅰ, J. Amer. Math. Soc., 3 (1990), 579-609.  doi: 10.2307/1990928.

[21]

G. Tian and S. T. Yau, Complete Kähler manifolds with zero Ricci curvature. Ⅱ, Invent. Math., 106 (1991), 27-60.  doi: 10.1007/BF01243902.

[22]

V. Tosatti and B. Weinkove, The complex Monge-Ampère equation on compact Hermitian manifolds, J. Amer. Math. Soc., 23 (2010), 1187-1195.  doi: 10.1090/S0894-0347-2010-00673-X.

[23]

V. Tosatti and B. Weinkove, The complex Monge-Ampère equation with a gradient term, preprint, arXiv: 1906.10034.

[24]

S. T. Yau, On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation. Ⅰ, Comm. Pure Appl. Math., 31 (1978), 339-411.  doi: 10.1002/cpa.3160310304.

[25]

R. R. Yuan, On a class of fully nonlinear elliptic equations containing gradient terms on compact Hermitian manifolds, Canad. J. Math., 70 (2018), 943-960.  doi: 10.4153/CJM-2017-015-9.

[26]

D. K. Zhang, Hessian equations on closed Hermitian manifolds, Pacific J. Math., 291 (2017), 485-510.  doi: 10.2140/pjm.2017.291.485.

show all references

References:
[1]

S. Y. Cheng and S. T. Yau, On the existence of a complete Kähler metric on noncompact complex manifolds and the regularity of Fefferman's equation, Comm. Pure Appl. Math., 33 (1980), 507-544.  doi: 10.1002/cpa.3160330404.

[2]

J. C. ChuL. D. Huang and X. H. Zhu, The Fu-Yau equation in higher dimensions, Peking Math. J., 2 (2019), 71-97.  doi: 10.1007/s42543-019-00016-z.

[3]

J. C. ChuL. D. Huang and X. H. Zhu, The Fu-Yau equation on compact astheno-Kähler manifolds, Adv. Math., 346 (2019), 908-945.  doi: 10.1016/j.aim.2019.02.006.

[4]

J. C. Chu, L. D. Huang and X. H. Zhu, The 2-nd Hessian type equation on almost Hermitian manifolds, preprint, arXiv: 1707.04072.

[5]

J. C. ChuV. Tosatti and B. Weinkove, The Monge-Ampère equation for non-integrable almost complex structures, J. Eur. Math. Soc., 21 (2019), 1949-1984.  doi: 10.4171/JEMS/878.

[6]

S. Dinew and S. Kołodziej, Liouville and Calabi-Yau type theorems for complex Hessian equations, Amer. J. Math., 139 (2017), 403-415.  doi: 10.1353/ajm.2017.0009.

[7]

A. FinoY. Y. LiS. Salamon and L. Vezzoni, The Calabi-Yau equation on 4-manifolds over 2-tori, Trans. Amer. Math. Soc., 365 (2013), 1551-1575.  doi: 10.1090/S0002-9947-2012-05692-3.

[8]

J. X. Fu and S. T. Yau, The theory of superstring with flux on non-Kähler manifolds and the complex Monge-Ampère equation, J. Differential Geom., 78 (2008), 369-428.  doi: 10.4310/jdg/1207834550.

[9]

B. Guan and H. M. Jiao, Second order estimates for Hessian type fully nonlinear elliptic equations on Riemannian manifolds, Calc. Var. Partial Differential Equations, 54 (2015), 2693-2712.  doi: 10.1007/s00526-015-0880-8.

[10]

P. F. GuanC. Y. Ren and Z. Z. Wang, Global $C^2$-estimates for convex solutions of curvature equations, Comm. Pure Appl. Math., 68 (2015), 1287-1325.  doi: 10.1002/cpa.21528.

[11]

Z. L. HouX. N. Ma and D. M. Wu, A second order estimate for complex Hessian equations on a compact Kähler manifold, Math. Res. Lett., 17 (2010), 547-561.  doi: 10.4310/MRL.2010.v17.n3.a12.

[12]

R. Kobayashi, Kähler-Einstein metric on an open algebraic manifold, Osaka J. Math., 21 (1984), 399-418. 

[13]

C. Li and L. M. Shen, The complex Hessian equations with gradient terms on Hermitian manifolds, J. Differential Equations, 269 (2020), 6293-6310.  doi: 10.1016/j.jde.2020.04.037.

[14]

Y. Y. Li, Some existence results of fully nonlinear elliptic equations of Monge-Ampere type, Comm. Pure Appl. Math., 43 (1990), 233-271.  doi: 10.1002/cpa.3160430204.

[15]

D. H. PhongS. Picard and X. W. Zhang, A second order estimate for general complex Hessian equations, Anal. PDE, 9 (2016), 1693-1709.  doi: 10.2140/apde.2016.9.1693.

[16]

D. H. Phong, S. Picard and X. W. Zhang, Fu-Yau Hessian equations, preprint, arXiv: 1801.09842.

[17]

J. Song and B. Weinkove, On the convergence and singularities of the J-flow with applications to the Mabuchi energy, Comm. Pure Appl. Math., 61 (2008), 210-229.  doi: 10.1002/cpa.20182.

[18]

G. Székelyhidi, Fully non-linear elliptic equations on compact Hermitian manifolds, J. Differential Geom., 109 (2018), 337-378.  doi: 10.4310/jdg/1527040875.

[19]

G. Tian, On the existence of solutions of a class of Monge-Ampère equations, Acta Math. Sinica (N.S.), 4 (1988), 250-265.  doi: 10.1007/BF02560581.

[20]

G. Tian and S. T. Yau, Complete Kähler manifolds with zero Ricci curvature. Ⅰ, J. Amer. Math. Soc., 3 (1990), 579-609.  doi: 10.2307/1990928.

[21]

G. Tian and S. T. Yau, Complete Kähler manifolds with zero Ricci curvature. Ⅱ, Invent. Math., 106 (1991), 27-60.  doi: 10.1007/BF01243902.

[22]

V. Tosatti and B. Weinkove, The complex Monge-Ampère equation on compact Hermitian manifolds, J. Amer. Math. Soc., 23 (2010), 1187-1195.  doi: 10.1090/S0894-0347-2010-00673-X.

[23]

V. Tosatti and B. Weinkove, The complex Monge-Ampère equation with a gradient term, preprint, arXiv: 1906.10034.

[24]

S. T. Yau, On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation. Ⅰ, Comm. Pure Appl. Math., 31 (1978), 339-411.  doi: 10.1002/cpa.3160310304.

[25]

R. R. Yuan, On a class of fully nonlinear elliptic equations containing gradient terms on compact Hermitian manifolds, Canad. J. Math., 70 (2018), 943-960.  doi: 10.4153/CJM-2017-015-9.

[26]

D. K. Zhang, Hessian equations on closed Hermitian manifolds, Pacific J. Math., 291 (2017), 485-510.  doi: 10.2140/pjm.2017.291.485.

[1]

Wei Sun. On uniform estimate of complex elliptic equations on closed Hermitian manifolds. Communications on Pure and Applied Analysis, 2017, 16 (5) : 1553-1570. doi: 10.3934/cpaa.2017074

[2]

Weisong Dong, Tingting Wang, Gejun Bao. A priori estimates for the obstacle problem of Hessian type equations on Riemannian manifolds. Communications on Pure and Applied Analysis, 2016, 15 (5) : 1769-1780. doi: 10.3934/cpaa.2016013

[3]

Chuanqiang Chen, Li Chen, Xinqun Mei, Ni Xiang. The Neumann problem for a class of mixed complex Hessian equations. Discrete and Continuous Dynamical Systems, 2022  doi: 10.3934/dcds.2022049

[4]

Claudia Anedda, Giovanni Porru. Second order estimates for boundary blow-up solutions of elliptic equations. Conference Publications, 2007, 2007 (Special) : 54-63. doi: 10.3934/proc.2007.2007.54

[5]

Bo Guan, Heming Jiao. The Dirichlet problem for Hessian type elliptic equations on Riemannian manifolds. Discrete and Continuous Dynamical Systems, 2016, 36 (2) : 701-714. doi: 10.3934/dcds.2016.36.701

[6]

Mohamed Assellaou, Olivier Bokanowski, Hasnaa Zidani. Error estimates for second order Hamilton-Jacobi-Bellman equations. Approximation of probabilistic reachable sets. Discrete and Continuous Dynamical Systems, 2015, 35 (9) : 3933-3964. doi: 10.3934/dcds.2015.35.3933

[7]

Simone Fiori, Italo Cervigni, Mattia Ippoliti, Claudio Menotta. Synthetic nonlinear second-order oscillators on Riemannian manifolds and their numerical simulation. Discrete and Continuous Dynamical Systems - B, 2022, 27 (3) : 1227-1262. doi: 10.3934/dcdsb.2021088

[8]

Fasma Diele, Angela Martiradonna, Catalin Trenchea. Stability and errors estimates of a second-order IMSP scheme. Discrete and Continuous Dynamical Systems - S, 2022  doi: 10.3934/dcdss.2022076

[9]

Bi Ping, Maoan Han. Oscillation of second order difference equations with advanced argument. Conference Publications, 2003, 2003 (Special) : 108-112. doi: 10.3934/proc.2003.2003.108

[10]

José F. Cariñena, Javier de Lucas Araujo. Superposition rules and second-order Riccati equations. Journal of Geometric Mechanics, 2011, 3 (1) : 1-22. doi: 10.3934/jgm.2011.3.1

[11]

Paola Buttazzoni, Alessandro Fonda. Periodic perturbations of scalar second order differential equations. Discrete and Continuous Dynamical Systems, 1997, 3 (3) : 451-455. doi: 10.3934/dcds.1997.3.451

[12]

Kunquan Lan. Eigenvalues of second order differential equations with singularities. Conference Publications, 2001, 2001 (Special) : 241-247. doi: 10.3934/proc.2001.2001.241

[13]

Annamaria Canino, Elisa De Giorgio, Berardino Sciunzi. Second order regularity for degenerate nonlinear elliptic equations. Discrete and Continuous Dynamical Systems, 2018, 38 (8) : 4231-4242. doi: 10.3934/dcds.2018184

[14]

Alain Haraux, Mitsuharu Ôtani. Analyticity and regularity for a class of second order evolution equations. Evolution Equations and Control Theory, 2013, 2 (1) : 101-117. doi: 10.3934/eect.2013.2.101

[15]

Bo Guan, Qun Li. A Monge-Ampère type fully nonlinear equation on Hermitian manifolds. Discrete and Continuous Dynamical Systems - B, 2012, 17 (6) : 1991-1999. doi: 10.3934/dcdsb.2012.17.1991

[16]

José M. Arrieta, Esperanza Santamaría. Estimates on the distance of inertial manifolds. Discrete and Continuous Dynamical Systems, 2014, 34 (10) : 3921-3944. doi: 10.3934/dcds.2014.34.3921

[17]

Victor Isakov, Nanhee Kim. Weak Carleman estimates with two large parameters for second order operators and applications to elasticity with residual stress. Discrete and Continuous Dynamical Systems, 2010, 27 (2) : 799-825. doi: 10.3934/dcds.2010.27.799

[18]

Liupeng Wang, Yunqing Huang. Error estimates for second-order SAV finite element method to phase field crystal model. Electronic Research Archive, 2021, 29 (1) : 1735-1752. doi: 10.3934/era.2020089

[19]

Jundong Zhou. A class of the non-degenerate complex quotient equations on compact Kähler manifolds. Communications on Pure and Applied Analysis, 2021, 20 (6) : 2361-2377. doi: 10.3934/cpaa.2021085

[20]

Lucas Bonifacius, Ira Neitzel. Second order optimality conditions for optimal control of quasilinear parabolic equations. Mathematical Control and Related Fields, 2018, 8 (1) : 1-34. doi: 10.3934/mcrf.2018001

2020 Impact Factor: 1.392

Metrics

  • PDF downloads (178)
  • HTML views (202)
  • Cited by (0)

Other articles
by authors

[Back to Top]